Journal of Symbolic Logic

An Elementary Definability Theorem for First Order Logic

C. Butz and I. Moerdijk

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 3 (1999), 1028-1036.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745868

Mathematical Reviews number (MathSciNet)
MR1779749

Zentralblatt MATH identifier
0945.03046

JSTOR
links.jstor.org

Citation

Butz, C.; Moerdijk, I. An Elementary Definability Theorem for First Order Logic. J. Symbolic Logic 64 (1999), no. 3, 1028--1036. https://projecteuclid.org/euclid.jsl/1183745868


Export citation